Stability of the solutions of the Cauchy problem for first-order quasilinear equations
Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 79-89
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we establish estimates of the stability of the solutions of the Cauchy problem for the multidimensional quasilinear equation $u_t+(\varphi _i(u))_{x_i }=\psi(t,x,u)$ relative to variation of the function $\varphi_i(u)$,$\psi(t,x,u)$.
@article{MZM_1975_17_1_a9,
author = {P. A. Andreianov},
title = {Stability of the solutions of the {Cauchy} problem for first-order quasilinear equations},
journal = {Matemati\v{c}eskie zametki},
pages = {79--89},
year = {1975},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a9/}
}
P. A. Andreianov. Stability of the solutions of the Cauchy problem for first-order quasilinear equations. Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 79-89. http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a9/